Tornadoes · United States · Oklahoma · 2011
EF0 tornado, Fame, Oklahoma, April 22, 2011
This EF0 tornado ran 0.1 miles across McIntosh County on April 22, 2011, touching down at 8:14 PM CDT and reaching 50 yards wide. It killed nobody.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF0
- Date
- April 22, 2011
- Touchdown
- 8:14 PM CDT (01:14 UTC)
- Path length
- 0.1 miles (0.2 km)
- Path width
- 50 yards (46 m)
- Deaths
- 0
- Injuries
- 0
- County
- McIntosh County
- Touchdown point
- 35.355, -95.626
- Lift-off point
- 35.355, -95.626
- Record number
- 1104221914-01
What the Weather Service recorded
On the afternoon of the 22nd, a cold front pushed into the region with deep low level moisture and high atmospheric instability already in place. Severe thunderstorms developed ahead of the front with large hail up to tennis ball size, damaging wind gusts, and five brief tornadoes in eastern Oklahoma.
A brief tornado developed over Eufaula Lake.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
25 minutes of warning. NWS TSA issued a tornado warning for this county at 00:49 UTC, 25 minutes before the tornado touched down, in force until 01:30 UTC.
The county was under a tornado watch, issued at 20:49 UTC and running to 02:45 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 20:49 UTC | 02:45 UTC | Tornado Watch | TSA |
| 00:07 UTC | 00:30 UTC | Tornado Warning | TSA |
| 00:30 UTC | 01:15 UTC | Severe Thunderstorm Warning | TSA |
| 00:40 UTC | 01:30 UTC | Severe Thunderstorm Warning | TSA |
| 00:49 UTC | 01:30 UTC | Tornado Warning | TSA |
| 01:10 UTC | 02:30 UTC | Flood Advisory | TSA |
| 01:26 UTC | 02:00 UTC | Tornado Warning | TSA |
| 01:29 UTC | 02:15 UTC | Severe Thunderstorm Warning | TSA |
| 02:12 UTC | 02:44 UTC | Severe Thunderstorm Warning | TSA |
| 04:35 UTC | 08:39 UTC | Severe Thunderstorm Watch | TSA |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Moderate Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 00:59 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the tornado touched down at Apr 22, 6:46 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 22, 6:46 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 646 PM CDT FRI APR 22 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. LINE OF THUNDERSTORMS AT 00Z WITH AXIS FROM CENTRAL OK TO SW MO MOVING GRADUALLY EAST IN ADVANCE OF A COLD FRONT. MVFR AND SOME IFR CONDITIONS WITH AND NEAR THUNDERSTORMS. OVERNIGHT THE FRONT STALLS AND MVFR CEILINGS BECOME WIDESPREAD. MORE SHOWERS/THUNDERSTORMS WILL DEVELOP LATE TONIGHT AND SATURDAY PRIMARILY NORTH OF THE STALLED FRONT. && .PREV DISCUSSION... /ISSUED 217 PM CDT FRI APR 22 2011/ DISCUSSION... PRE-FRONT CU CLOUD DEVELOPMENT FROM NEAR KCFV-KTUL-KSNL ON SOUTHEAST..HIGHLY LIKELY TO BREAK CAP AND ERUPT INTO SEVERE STORMS BY LATE AFTERNOON/EARLY EVENING. EVENING OF STRONG / SEVERE THUNDER EASTERN OK INTO ADJACENT AR. FRONTAL BOUNDARY TO END UP SOUTHWEST NORTHEAST THROUGH THROUGH OKLAHOMA INTO SOUTHWEST MO/NORTHWEST CORNER AR. UPPER FLOW NEARLY PARALLEL TO THE FRONT THROUGH EASTER WEEKEND WELL INTO EARLY NEXT WEEK. THIS IS MET TEXTBOOK CLASSIC PROLONGED WET HEAVY RAIN PERIOD NEAR AND NORTH OF THE QUASI-STALLED FRONTAL BOUNDARY. THE OSCILLATING FRONTAL BOUNDARY PRESENTS TEMPERATURE CHALLENGES. THIS DROUGHT BUSTING PERIOD...AT LEAST EASTERN OK..WILL COME AT A PRICE. ABUNDANT CAPE... AND SHORT WAVE ENERGY IMPULSES WILL NOT ONLY MAKE RAIN..BUT PERIODS OF SEVERE STORMS AS WELL. AT THIS TIME TONIGHT...SUNDAY NIGHT... AND MONDAY WILL FEATURE HIGHEST RISK OF SEVERE STORMS. WILL HOLD ON FLOOD WATCH UNTIL AFTER THE INITIAL RAIN TONIGHT. PRIME HEAVY RAIN AXIS THE NEXT FEW DAYS VIA MODEL CONSENSUS WOULD BE NEAR INTERSTATE 44. FAR NORTH- EAST OK MOST AT RISK FOR EXCESSIVE RAIN THIS WEEKEND. STAY TUNED. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 60 66 55 67 / 70 70 90 90 FSM 64 78 63 77 / 60 70 50 60 MLC 66 75 64 76 / 50 40 50 50 BVO 55 64 52 63 / 70 60 80 90 FYV 61 72 58 72 / 70 80 80 60 BYV 60 70 57 72 / 70 80 80 60 MKO 62 71 58 72 / 70 70 80 70 MIO 56 65 54 66 / 70 70 90 90 F10 62 70 57 72 / 70 70 70 70 HHW 68 81 68 81 / 30 30 30 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....06 AVIATION...21
Hazardous weather outlook, Apr 22, 7:27 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 727 PM CDT FRI APR 22 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 727 PM CDT FRI APR 22 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG A STATIONARY FRONTAL BOUNDARY. THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH THE EVENING... GENERALLY ALONG AND SOUTH OF THE FRONT... WHICH CURRENTLY LIES PARALLEL AND ABOUT 10 MILES SOUTH OF INTERSTATE 44. THERE IS THE POTENTIAL FOR ISOLATED TORNADOES WITH THIS ACTIVITY... ALONG WITH VERY LARGE HAIL. AN UPPER DISTURBANCE WILL BRING MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL OVERNIGHT. WITH THE FRONT BECOMING STATIONARY THIS EVENING... THIS WILL ALLOW FOR TRAINING OF CELLS ALONG AND EITHER SIDE OF THE FRONT. THIS WILL LIKELY LEAD TO INCREASED RAINFALL TOTALS ACROSS SOME AREAS WITH THE POSSIBLY FLASH FLOODING OVERNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...SEVERE THUNDERSTORM POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO MIDDLE OF NEXT WEEK. THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT WILL LINGER THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL DISTURBANCE FINALLY PUSHES IT OFF TO THE SOUTH AND EAST MONDAY NIGHT INTO TUESDAY. DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS A SERIES OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE AREA. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG AND SOUTH OF THE FRONTAL BOUNDARY. THERE WILL ALSO BE A POTENTIAL FOR HEAVY FLOODING RAINS AS STORMS REPEATEDLY MOVE OVER THE SAME LOCATIONS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS WHICH COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 22, 7:03 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
703 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG WELTY 35.62N 96.40W
04/22/2011 OKFUSKEE OK PUBLIC
NUMEROUS LARGE TREE LIMBS DOWN
&&
NMMLocal storm report, Apr 22, 7:17 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
717 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL CENTERTON 36.36N 94.29W
04/22/2011 E1.50 INCH BENTON AR TRAINED SPOTTER
LARGE HAIL FELL FOR 3 MIN
&&
NMMLocal storm report, Apr 22, 7:22 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TORNADO HIGHFILL 36.26N 94.36W
04/22/2011 BENTON AR PUBLIC
BRIEF TORNADO TOUCHDOWN NEAR THE NORTHWEST ARKANSAS
REGIONAL AIRPORT.
&&
MATLocal storm report, Apr 22, 7:33 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
733 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL CENTERTON 36.36N 94.29W
04/22/2011 M2.00 INCH BENTON AR TRAINED SPOTTER
LARGE HAIL FELL FOR 3 MIN...MOSTLY 1.5 INCH HAIL WITH
LARGEST BEING 2 INCHES
&&
NMMSpecial weather statement, Apr 22, 8:04 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT FRI APR 22 2011
ARZ011-020-230130-
FRANKLIN AR-MADISON AR-
804 PM CDT FRI APR 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHEASTERN MADISON
AT 804 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BOSTON TO REDDING...MOVING EAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PARADISE...
TAFT...ARBAUGH...RED STAR...WEATHERS...JETHRO...MOUNTAIN TOP...
BARNES...TURNERS BEND...CASS...REDDING...PETTIGREW...DUTTON AND
BOSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3595 9348 3585 9351 3582 9350 3577 9351
3576 9352 3576 9368 3560 9369 3561 9393
3598 9356 3600 9344 3597 9344
TIME...MOT...LOC 0104Z 266DEG 34KT 3586 9353 3567 9373Local storm report, Apr 22, 8:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
814 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL 3 W WESTVILLE 35.99N 94.62W
04/22/2011 E0.75 INCH ADAIR OK EMERGENCY MNGR
&&
SFPThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Norman, OK (KOUN), 12:00Z
10.8 hours after it, 162 km from the path. April 23, 2011.
- Mixed-layer CAPE
- 1977 J/kg
- Mixed-layer CIN
- -37 J/kg
- Surface CAPE
- 1517 J/kg
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 22.5
- 0-3 km lapse rate
- 5.9 K/km
The surface observations
Muskogee/Davis Field (MKO), 41 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 23:46 UTC | 78.8 | 66.2 | 170° 8 kt | 1004.7 | TS | |
| 00:00 UTC | 78.8 | 66.2 | 180° 12 kt | 1004.7 | TS | |
| 00:53 UTC | 74 | 65 | 90° 4 kt | 1006.1 | ||
| 01:22 UTC | 73.4 | 66.2 | 130° 3 kt | 1005.4 | VCTS -RA | |
| 01:53 UTC | 72 | 66 | 200° 13 kt | 16 | 1007.5 | -RA |
| 02:01 UTC | 71.6 | 66.2 | 200° 11 kt | 18 | 1007.1 | -TSRA |
| 02:16 UTC | 71.6 | 64.4 | 220° 7 kt | 20 | 1006.8 | -RA |
| 02:25 UTC | 69.8 | 64.4 | 250° 10 kt | 1007.1 | VCTS -RA | |
| 02:40 UTC | 69.8 | 62.6 | 230° 8 kt | 1007.5 | -RA | |
| 02:48 UTC | 69.8 | 60.8 | 170° 14 kt | 19 | 1007.5 | VCTS |
| 02:53 UTC | 70 | 61 | 170° 13 kt | 1007.5 | VCTS | |
| 03:07 UTC | 68 | 62.6 | 190° 7 kt | 1007.8 |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Tulsa radar (KINX), 91 km away, was scanning. The volume nearest the touchdown began at 01:12 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 23:30 UTC | HAIL 0.88 | 2 Nw Haskell | Muskogee, OK | |
| 00:20 UTC | TORNADO | 4 W Henryetta | Okmulgee, OK | TORNADO REPORTED BY A STORM CHASER. NO DAMAGE REPORTS HAVE BEEN RECEIVED FROM THIS AREA. THIS IS A PRELIMINARY REPORT. |
| 01:15 UTC | HAIL 1.5 | 2 W Checotah | Mcintosh, OK | |
| 01:18 UTC | TORNADO | Onapa | Mcintosh, OK | SEVERAL TORNADO TOUCHDOWNS WERE REPORTED NEAR ONAPA. SOME TREE AND POWER LINE DAMAGE WAS REPORTED IN THE AREA. THIS IS A PRELIMINARY REPORT. |
| 02:23 UTC | TSTM WND GST 60 | Whitefield | Haskell, OK | WIND GUST TO 60 MPH AND DIME SIZED HAIL |
| 02:24 UTC | TSTM WND GST 70 | 3 Wnw Stigler | Haskell, OK | OKLAHOMA MESONET MEASURED WIND GUST OF 70.9 MPH FROM 301 DEGREES. |
| 02:30 UTC | TSTM WND GST 59 | 3 Wnw Stigler | Haskell, OK | MEASURED OKLAHOMA MESONET WIND GUST OF 58.6 MPH FROM 300 DEGREES. |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2011 tornado in OklahomaEvery tornado in Oklahoma since 1950Warnings in force in Oklahoma nowThe forecast where you are
The other tornadoes of April 22, 2011
19 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| April 22 | 6:03 PM CDT | EF0 | Okfuskee, OK | 0.5 | 150 | |||
| April 22 | 6:16 PM CDT | EF0 | Delaware, OK | 0.1 | 50 | |||
| April 22 | 6:41 PM CDT | EF0 | Benton, AR | 0.1 | 50 | |||
| April 22 | 7:05 PM CDT | EF0 | Benton, AR | 0.1 | 50 | |||
| April 22 | 7:17 PM CDT | EF1 | Saint Charles, MO | 7.3 | 250 | |||
| April 22 | 7:18 PM CDT | EF1 | Cherokee, OK | 1.0 | 200 | |||
| April 22 | 7:19 PM CDT | EF0 | Okmulgee, OK | 0.5 | 100 | |||
| April 22 | 7:21 PM CDT | EF0 | Benton, AR | 0.1 | 50 | |||
| April 22 | 7:45 PM CDT | EF0 | McClain, OK | 0.5 | 150 | |||
| April 22 | 7:59 PM CDT | EF1 | McClain, OK to MO, IL | 0.2 | 30 | $5,000 | ||
| April 22 | 7:59 PM CDT | EF4 | St. Louis tornado, MO | 21.3 | 880 | 5 | $250 million | |
| April 22 | 8:02 PM CDT | EF0 | Garvin, OK | 0.4 | 50 | |||
| April 22 | 8:10 PM CDT | EF1 | Wayne, MO | 2.1 | 300 | $100,000 | ||
| April 22 | 8:50 PM CDT | EF2 | Monroe, IL | 3.5 | 90 | 1 | ||
| April 22 | 8:55 PM CDT | EF2 | Madison, IL | 18.2 | 700 | |||
| April 22 | 9:02 PM CDT | EF1 | Saint Clair, IL | 1.8 | 80 | |||
| April 22 | 10:50 PM CDT | EF2 | Union, KY | 15.5 | 300 | 2 | $880,000 | |
| April 22 | 11:27 PM CDT | EF0 | Daviess, KY | 0.2 | 40 | $3,000 | ||
| April 22 | 1:35 AM EDT | EF0 | Jackson, IN | 3.8 | 50 | $30,000 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.